MAUDE Adverse Event Report: OSTEOREMEDIES, LLC REMEDY STEMMED KNEE; STEMMED TIBIAL COMPONENT LG

OSTEOREMEDIES, LLC REMEDY STEMMED KNEE; STEMMED TIBIAL COMPONENT LG
Model Number RSKTLG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Limited Mobility Of The Implanted Joint (2671)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the device labeling, the remedy® stemmed knee spacer may be compromised in an overweight or obese patient and/or one who does not limit the amount of activity and weight placed on the knee.The patient is obese and reported walking on the device with full weight bearing.
 
Event or Problem Description
One month post-operative the patient was walking full weight bearing and fractured the tibial knee component.The surgeon revised the knee to remove the broken spacer and replace it with a metal tibial and femur static spacer.

Brand Name
REMEDY STEMMED KNEE
Common Device Name
STEMMED TIBIAL COMPONENT LG
Manufacturer (Section D)
OSTEOREMEDIES, LLC
6075 poplar ave
memphis, tn 38119
MDR Report Key11340270
Report Number3010537287-2021-00002
Device Sequence Number17268828
Product Code JWH
UDI-Device Identifier00855195006685
UDI-Public00855195006685
Combination Product (Y/N)Y
PMA/510(K) Number
K183017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRSKTLG
Device Catalogue NumberRSKTLG
Device Lot NumberOR01124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight181